Goldman, Mark M. (1988) Transient electromagnetic inversion based on an approximate solution to the forward problem. Geophysics, 53 (1) 118-128 doi:10.1190/1.1442394
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Transient electromagnetic inversion based on an approximate solution to the forward problem | ||
Journal | Geophysics | ||
Authors | Goldman, Mark M. | Author | |
Year | 1988 (January) | Volume | 53 |
Issue | 1 | ||
Publisher | Society of Exploration Geophysicists | ||
DOI | doi:10.1190/1.1442394Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 897462 | Long-form Identifier | mindat:1:5:897462:8 |
GUID | 0 | ||
Full Reference | Goldman, Mark M. (1988) Transient electromagnetic inversion based on an approximate solution to the forward problem. Geophysics, 53 (1) 118-128 doi:10.1190/1.1442394 | ||
Plain Text | Goldman, Mark M. (1988) Transient electromagnetic inversion based on an approximate solution to the forward problem. Geophysics, 53 (1) 118-128 doi:10.1190/1.1442394 | ||
In | (1988, January) Geophysics Vol. 53 (1) Society of Exploration Geophysicists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |